The concept of convergence for 2-dimensional subspaces sequence in normed spaces

Closed

M. Manuharawati, D.N. Yunianti, M. Jakfar

2019 Australian Journal of Mathematical Analysis and Applications Vol. 16 Issue 2 Article Cited by 4 SDG 9SDG 16 Quartile

Abstract

In this paper, we present a concept of convergence of sequence, especially, of 2- dimensional subspaces of normed spaces. The properties of the concept are established. As consequences of our definition in an inner product space, we also obtain the continuity property of the angle between two 2-dimensional subspaces of inner product spaces. © 2019 Austral Internet Publishing.

Affiliations

Mathematics Department, Universitas Negeri Surabaya, Jalan Ketintang Gedung C8, Surabaya, 60321, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock